# SDR USAA2013031500016

- Difficulty date: February 26, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR65 & FR66, -Y765.  REPLACED SEAT RAIL BETWEEN FR65 & FR66, -Y765 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53472816.
